# SDR SIMA20210323003

- Difficulty date: March 23, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N217NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000515
- Aircraft time: 13,241 hours, 8,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX OVER DOOR EMERGENCY LIGHT INOP. FOUND ON CLOSE UP.-C/A-REMOVED AND REPLACED THE AFT PAX OVER DOOR EMERGENCY LIGHT IAW ERJ175 AMM 33-50-09, SYS CKS GOOD
